Winter Weather, Buchanan
- When
- February 14, 2:00 PM EST to 11:00 PM EST
- Where
- Buchanan forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.267, -82.036 (the zone’s center; the record gives no point)
Another arctic front swept through during the late afternoon of the 14th. Temperatures dropped from the 30s into the teens in a few hours.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RLX wrote it up.
Another arctic front swept through during the late afternoon of the 14th. Temperatures dropped from the 30s into the teens in a few hours. In the wake of the front, wind gusts of 35 to 45 mph were common well through the night. Snow showers formed ahead of the front, with a heavier burst of snow along the front. Accumulations of 2 to 4 inches were common.
Temperatures dropped into the single digits by dawn on the 15th.
Early on the 15th, wind chill readings of minus 10 to minus 15 were common.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Feb 14, 1:47 PM EST, 13 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
147 PM EST SAT FEB 14 2015
.SYNOPSIS...
ARCTIC COLD FRONT TODAY WITH STRONG WIND GUSTS...SNOW SHOWERS...AND
BLOWING SNOW. DANGEROUSLY LOW WIND CHILLS LATE TONIGHT/SUNDAY. HIGH
PRESSURE LATE SUNDAY. COLD WITH SNOW SHOWERS AT TIMES FOR WORK WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
1100 AM UPDATE...
WITH THE MORNING UPDATE...ELECTED TO HOIST A WIND ADV FOR AREAS
NOT ALREADY COVERED BY STRONG WIND IN A HEADLINE. CONCERNED FOR 40
KT OR BETTER IN GUSTS WITH PASSAGE OF ARCTIC FRONT THIS AFTERNOON.
A 50 KT H85 JET IN THE BELLY OF THE UPPER TROF WILL ROTATE
THRU...COINCIDING WITH FROPA THIS AFTERNOON. BTV SN SQ PARAMETER
GRAPHICALLY SHOWS INSTABILITY AND LAPSE RATE CONCERNS AS
WELL...ACTING ON DRY LOW LEVELS AND THE LLJ. THESE ALONG WITH GOOD
CROSS ISALLOBARIC FLOW SPELLS VERY EFFICIENT MIXING OF THE JET.
THIS LOOKS TO CONFINED TO ALONG AND AN HR OR TWO BEHIND THE FRONT.
DESPITE STRONG CAA TO FOLLOW...THE H85 WINDS BEGIN TO SLACK
SOME...THUS THE 00Z END TIME. FYI...THERE WILL BE STRONG GUSTY
WINDS FOR AREAS NOT IN THE WIND ADVISORY...BUT THIS WAS HANDLED
EARLIER IN THE WINTER WX ADVISORY HEADLINE.
ALSO ELECTED TO UPGRADE EXTREME N TIER OF COUNTIES BORDERING PBZ
CWA TO WIND CHILL WARNING BASED ON LATEST MODEL TRENDS.
PREVIOUS DISCUSSION BELOW...
A TASTE OF WINTER IS HEADED OUR WAY TODAY WITH A REPEAT PERFORMANCE
OF SNOW SQUALLS...FOLLOWED BY SOME OF THE COLDEST TEMPS SO FAR THIS
SEASON.
AN ARCTIC COLD FRONT WILL PLOW THROUGH TODAY...BRINGING SNOW AND
GUSTY WINDS. VERY COLD AIR WILL QUICKLY SURGE IN BEHIND THE
FRONT...WITH A BITTER AND BLUSTERY NIGHT. DID NOT MAKE ANY HUGE
ADJUSTMENTS TO POPS WITH THE FRONT...ALTHOUGH DID TRY TO SHOW SOME
LAKE ENHANCED LIGHT SNOW BAND LINGERING INTO TONIGHT...USING
NAM/SREF TO PLACE THEM. BTV SNOW SQUALL PARAMETER...ON BOTH NAM AND
RAP...SHOWING A VERY HEALTHY SQUALL CROSSING CWA THIS AFTERNOON.
HAVE IT AT THE OHIO RIVER 18-19Z...I-79 CORRIDOR AROUND 20Z AND INTO
THE MOUNTAINS AROUND 21Z. ANTICIPATE A QUICK 0.5 TO 1 INCH ACROSS
THE LOWLANDS WITH THIS...AND 1-2 INCHES ACROSS THE EASTERN HIGH
ELEVATIONS. WOULD NOT BE TOO SURPRISED TO GET A RUMBLE OF THUNDER AS
WELL. BTV PARAMETER ALSO SHOWS A COUPLE LESS INTENSE BANDS FOLLOWING
1-2 HOURS BEHIND THE FIRST ONE. WOULD GENERALLY EXPECT UP TO ANOTHER
HALF INCH ACROSS THE LOWLANDS FROM THESE...WITH ANOTHER INCH OR TWO
ACROSS THE EAST. TO COMPOUND MATTERS EVEN MORE...VERY STRONG FLOW
ALONG AND BEHIND THE FRONT WILL TRANSLATE TO WIND GUSTS OF 30 TO
NEAR 40 KTS IN THE LOWLANDS...AND 35 TO 45 KTS AT HIGHER ELEVATIONS.
THIS WILL CREATE DRASTICALLY REDUCED VISIBILITY IN BLOWING SNOW.
OPTED TO EXPAND THE WINTER WEATHER ADVISORY FOR SNOW A BIT FARTHER
WEST AND SOUTH...AND ALSO LINGERED IT LONGER INTO TONIGHT. WILL BE
HITTING WIND ADVISORY CRITERIA ACROSS THE EAST...BUT IN TRYING TO
SIMPLIFY A FAIRLY COMPLEX SITUATION...WILL INCLUDED WIND ADVISORY
WORDING IN THE WINTER WEATHER ADVISORY...MENTIONING POTENTIAL FOR
DOWNED LIMBS AND POWER OUTAGES. WILL BE CLOSE TO ADVISORY ACROSS THE
LOWLANDS TOO. FOR NOW WILL ADD MENTION TO HWO...BUT HOLD OFF ON
ADVISORY.
AS THE SNOW TAPERS OFF TO FLURRIES AND THEN ENDS...TEMPERATURES WILL
CONTINUE DROPPING. COMBINED WITH STILL GUSTY WINDS...HAVE WIND CHILL
CONCERNS OVERNIGHT. WILL UPGRADE ENTIRE WIND CHILL WATCH TO A
WARNING...AND ADD AN ADVISORY ACROSS THE REST OF THE CWA.
&&
.SHORT TERM /SUNDAY THROUGH TUESDAY/...
THE MINUS 24 TO MINUS 27C 850 MB AIR WILL LIKELY STILL BE CAUSING
SOME FLAKES OR ICE CRYSTALS STILL IN THE AIR SUNDAY...DESPITE
SCATTERED TO BROKEN CLOUDS IN THE MORNING...AND MAINLY SCATTERED
CLOUDS IN THE AFTERNOON. AIR TEMPERATURES OVER OUR HIGHEST TERRAIN
COLDER THAN MINUS 10F AT DAWN SUNDAY. EXAMPLE WE HAVE MINUS 17 FOR
SNOWSHOE. KEPT THAT HIGH TERRAIN TEMPERATURE BELOW ZERO ALL DAY.
HIGH AND MID CLOUDS MAY START TO CREEP BACK INTO WESTERN AND
SOUTHERN COUNTIES SUNDAY NIGHT...MAKING MINIMUM TEMPERATURE FORECAST
A CHALLENGE THERE. DESPITE WARMING ALOFT...STILL TRIED TO HAVE
DIURNAL RADIATIONAL COOLING MOST EFFECTIVE IN NORTHERN COUNTIES.
THINKING THE VALLEYS IN NORTH CENTRAL WV INTO THE CENTRAL MOUNTAIN
VALLEYS WILL BE COLDER SUNDAY NIGHT THAN AT DAWN SUNDAY. OF
COURSE...WINDS WILL BE MUCH LIGHTER SUNDAY NIGHT.
THE ACTIVE WEATHER TODAY AND TONIGHT...PREVENTED THIS GRAVEYARD
SHIFT CREW AS MUCH TIME IN THE LATER FORECAST PERIODS. 00Z GFS MOST
AGGRESSIVE TRYING TO DEVELOP MOISTURE NORTH WITH JET DYNAMICS LATE
MONDAY INTO TUESDAY. MEANWHILE...MOST OVER MODELS FURTHER SE AND
LESS AGGRESSIVE. WILL CONTINUE WITH A CHANCE POP MONDAY FOR OUR
SOUTHERN COUNTIES FOR LIGHT SNOW THE INITIAL DISTURBANCE MOVING EAST.
NO REASON TO ADJUST TUESDAY AT THIS TIME.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
DUE TO CONSIDERABLE DIFFERENCES BETWEEN THE OPERATIONAL
MODELS...USED A BLEND OF THE GEFS/ECMWF/AND NAEFS ENSEMBLE MEANS FOR
THE FORECAST. BIG QUESTION FOR TUESDAY NIGHT IS WHETHER A SOUTHERN
SYSTEM GRAZES THE REGION...OR STAYS TOO FAR SOUTH. WILL CONTINUE
WITH CHANCE POPS DUE TO UNCERTAINTY. THE ARCTIC AIRMASS THEN POURS
INTO THE AREA WEDNESDAY INTO THURSDAY...PROVIDING FOR UPSLOPE SNOW.
YET ANOTHER SYSTEM WOULD ARRIVE FRIDAY NIGHT INTO SATURDAY.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
STRONG COLD FRONT CROSSES TODAY...BRINGING DETERIORATING
CONDITIONS FROM WEST TO EAST THROUGH THE LATE MORNING AND AFTERNOON.
ENVISION 2-4 HOURS WITH VARIABLE CONDITIONS...GENERALLY MVFR TO
LIFR...AS INDIVIDUAL SNOW BANDS PASS THROUGH. VERY GUSTY WINDS
ALONG WITH THIS FEATURE WILL CREATE AREAS OF BLOWING
SNOW...REDUCING VISIBILITIES EVEN MORE. WITHIN TIME FRAME TO USE
TEMPOS NOW...SO INCLUDED TEMPOS TO INDICATED WINDOW OF HIGHLY
VARIABLE CONDITIONS. WILL SEE GRADUALLY IMPROVING CONDITIONS FROM
WEST TO EAST LATE TONIGHT.
WINDS WILL PICK UP OUT OF THE SOUTH THIS MORNING...AND TURN NW
BEHIND THE FRONT WITH GUSTS OF 30-40KTS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING OF FRONT AND ASSOCIATED CATEGORY
CHANGES MAY VARY BY 1-2 HOURS.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
EST 1HRLY 09 10 11 12 13 14 15 16 17 18 19 20
CRW CONSISTENCY H H H H H M H H L M M H
HTS CONSISTENCY H H H L M M M M M H H H
BKW CONSISTENCY H H H H H H M M M L M M
EKN CONSISTENCY H H H L L L M M M L L L
PKB CONSISTENCY H H H L L L M M M H H H
CKB CONSISTENCY H M L M L L H M H M M H
AFTER 18Z SUNDAY...
IFR POSSIBLE AGAIN ON TUESDAY AND TUESDAY NIGHT IN SNOW. IFR
POSSIBLE AT TIMES IN SNOW WEDNESDAY INTO THURSDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR WVZ005>011-
013>020-024>026-029-033.
WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 1 PM EST SUNDAY
FOR WVZ005>010-013>019-024>030-033-034.
WINTER WEATHER ADVISORY UNTIL 1 AM EST SUNDAY FOR WVZ027-028-
030>032-034>036-040.
WIND CHILL WARNING FROM 11 PM THIS EVENING TO 4 PM EST SUNDAY
FOR WVZ011-020-031-032-035>040-046-047.
WINTER WEATHER ADVISORY UNTIL 5 AM EST SUNDAY FOR WVZ037>039-
046-047.
OH...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR OHZ066-067-075-
076-083>087.
WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 1 PM EST SUNDAY
FOR OHZ075-083>087.
WIND CHILL WARNING FROM 11 PM THIS EVENING TO 4 PM EST SUNDAY
FOR OHZ066-067-076.
KY...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR KYZ101>103-105.
WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 1 PM EST SUNDAY
FOR KYZ101>103-105.
VA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR VAZ003-004.
WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 1 PM EST SUNDAY
FOR VAZ003-004.
&&
SYNOPSIS...KTB/ARJ/MZ
NEAR TERM...MZ/30
SHORT TERM...KTB
LONG TERM...RPY
AVIATION...MZHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1103 AM EST SAT FEB 14 2015 WVZ031-032-035-036-040-151615- HARRISON-TAYLOR-RALEIGH-FAYETTE-BARBOUR- 1103 AM EST SAT FEB 14 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... ...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ037>039-046-047-151615- NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 1103 AM EST SAT FEB 14 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY... ...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ027-028-030-034-151615- CLAY-BRAXTON-LEWIS-WYOMING- 1103 AM EST SAT FEB 14 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>010-013>019-024>026- 029-033-151615- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV- WOOD-PLEASANTS-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- MINGO-LOGAN-BOONE-GILMER-MCDOWELL- 1103 AM EST SAT FEB 14 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL ADVISORY. WINDS ARE EXPECTED TO GUSTS UP TO 45 MPH THIS AFTERNOON INTO TONIGHT. SHOULD STRONGER WIND GUSTS BECOME MORE LIKELY...A WIND ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-076-WVZ011-020-151615- PERRY-MORGAN-WASHINGTON-TYLER-DODDRIDGE- 1103 AM EST SAT FEB 14 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL WARNING. WINDS ARE EXPECTED TO GUSTS UP TO 45 MPH THIS AFTERNOON INTO TONIGHT. SHOULD STRONGER WIND GUSTS BECOME MORE LIKELY...A WIND ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 117 PM EST SAT FEB 14 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-142230- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA...CEREDO... WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD... RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT... PADEN CITY...SISTERSVILLE...MIDDLEBOURNE 117 PM EST SAT FEB 14 2015 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AN ARCTIC COLD FRONT ENTERING SOUTHEAST OHIO WILL PUSH SOUTHEASTWARD TO THE OHIO RIVER OVER THE NEXT FEW HOURS. QUICK ACCUMULATIONS OF AN INCH OF SNOW...VISIBILITIES LESS THAN ONE QUARTER OF A MILE IN BRIEF WHITEOUT CONDITIONS...AND WIND GUSTS TO 50 MPH ARE ALL POSSIBLE AS THE COLD FRONT PASSES. A RUMBLE OF THUNDER IS NOT OUT OF THE QUESTION. DRIVING CONDITIONS COULD BECOME HAZARDOUS FOR A BRIEF PERIOD OF TIME. 26
The national radar mosaic for the moment the first event began.
2 winter weather, 2 cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2015Every state in 2015This day in weather historyWarnings in Virginia, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 552074, 552075, 552076, 552077.